Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 2014, Volume 178, Number 1, Pages 69–87
DOI: https://doi.org/10.4213/tmf8511
(Mi tmf8511)
 

This article is cited in 6 scientific papers (total in 6 papers)

Scalar field vacuum polarization on homogeneous spaces with an invariant metric

A. I. Breevab

a Tomsk National Research State University, Tomsk, Russia
b Tomsk National Research Polytechnical University, Tomsk, Russia
Full-text PDF (495 kB) Citations (6)
References:
Abstract: We develop a method for calculating vacuum expectation values of the energy–momentum tensor of a scalar field on homogeneous spaces with an invariant metric. Solving this problem involves the method of generalized harmonic analysis based on the method of coadjoint orbits.
Keywords: vacuum polarization, energy–momentum tensor, harmonic analysis on homogeneous spaces.
Received: 06.02.2013
Revised: 11.08.2013
English version:
Theoretical and Mathematical Physics, 2014, Volume 178, Issue 1, Pages 59–75
DOI: https://doi.org/10.1007/s11232-014-0130-9
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: A. I. Breev, “Scalar field vacuum polarization on homogeneous spaces with an invariant metric”, TMF, 178:1 (2014), 69–87; Theoret. and Math. Phys., 178:1 (2014), 59–75
Citation in format AMSBIB
\Bibitem{Bre14}
\by A.~I.~Breev
\paper Scalar field vacuum polarization on homogeneous spaces with an~invariant metric
\jour TMF
\yr 2014
\vol 178
\issue 1
\pages 69--87
\mathnet{http://mi.mathnet.ru/tmf8511}
\crossref{https://doi.org/10.4213/tmf8511}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3302460}
\zmath{https://zbmath.org/?q=an:1298.81209}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2014TMP...178...59B}
\elib{https://elibrary.ru/item.asp?id=21277096}
\transl
\jour Theoret. and Math. Phys.
\yr 2014
\vol 178
\issue 1
\pages 59--75
\crossref{https://doi.org/10.1007/s11232-014-0130-9}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000332122900002}
\elib{https://elibrary.ru/item.asp?id=21866712}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894653337}
Linking options:
  • https://www.mathnet.ru/eng/tmf8511
  • https://doi.org/10.4213/tmf8511
  • https://www.mathnet.ru/eng/tmf/v178/i1/p69
  • This publication is cited in the following 6 articles:
    1. Ivanov D.A. Breev A.I., “Noncommutative Integration of the Klein-Gordon Equation in Electromagnetic Fields Admitting Functional Arbitrariness”, Russ. Phys. J., 62:12 (2020), 2169–2179  crossref  isi
    2. Breev A. Shapovalov A., “Non-Commutative Integration of the Dirac Equation in Homogeneous Spaces”, Symmetry-Basel, 12:11 (2020), 1867  crossref  isi
    3. A. I. Breev, A. V. Kozlov, “Vacuum Averages of the Energy-Momentum Tensor of a Scalar Field in Homogeneous Spaces with a Conformal Metric”, Russ Phys J, 58:9 (2016), 1248  crossref
    4. A I Breev, A V Shapovalov, “The Dirac equation in an external electromagnetic field: symmetry algebra and exact integration”, J. Phys.: Conf. Ser., 670 (2016), 012015  crossref
    5. Breev A.I., “Schrodinger Equation With Convolution Nonlinearity on Lie Groups and Commutative Homogeneous Spaces”, Russ. Phys. J., 57:8 (2014), 1050–1058  crossref  mathscinet  zmath  isi  scopus
    6. Breev A.I. Shapovalov A.V., “Yang-Mills Gauge Fields Conserving the Symmetry Algebra of the Dirac Equation in a Homogeneous Space”, XXII International Conference on Integrable Systems and Quantum Symmetries, Journal of Physics Conference Series, 563, ed. Burdik C. Navratil O. Posta S., IOP Publishing Ltd, 2014, 012004  crossref  mathscinet  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:566
    Full-text PDF :211
    References:77
    First page:44
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025